# SDR CA110601012

- Difficulty date: May 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 7,211 hours
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 26111441
- Condition: Torn
- Location: Flap Actuator
- Part time: 7,515 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, FLAPS SELECTED FROM 10 TO 20 DEGREES. AROUND 20 DEGREE MARK, FLAP CIRCUIT BREAKER POPPED. JUST BEFORE TOUCHDOWN PILOT HEARD BANGING SOUND IN CABIN AREA. ACFT LANDED NORMAL.   ON INSPECTION, FLAP ACTUATOR MOTOR ASSY FOUND TO BE LOOSE AND BOUNCING UP AND DOWN CAUSING BANGING NOISE. WHEN STRUCTURE REMOVED, IT APPEARED THERE COULD HAVE BEEN AN EXISTING CRACK IN STRUCTURE AS A SLIGHT DISCOLORATION NOTED AROUND A 2 INCH AREA OF THE TORN METAL. AREA LAST INSPECTED ON A PHASE 1, 378 HRS PREVIOUS. NEW PART INSTALLED AFTER A COMPLETE INSPECTION FOR RELATED DAMAGE.
